# SDR CA151125015

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 1 hours
- Engine: Pwa R134059
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: C3FS1973
- Condition: Damaged
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)   AIRCRAFT WAS TAKING OFF FROM WATER. AT ABOUT 50 FT OF ALTITUDE, THE A/C UNEXPECTANTLY SANK AND INDUCED A LEFT HAND ROLL. THE PILOT TOOK ACTION TO MAINTAIN CONTROL AND LANDED SAFELY. UPON CARRYING OUT THE INVESTIGATION, IT WAS FOUND THAT THE INBOARD FLAP HINGE ARM BEARING WAS SEIZED TO THE ATTACHMENT FITTING P/N C3FS197-3 CAUSING IT TO SHEAR OFF, WITH THE FORE AND TRAILING FLAPS BENDING UPWARDS AT ABOUT A 30 DEGREE ANGLE.
